MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. B.BRAUN; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)

B. BRAUN MEDICAL INC. B.BRAUN; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Model Number 4555
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Registered nurse (rn) prepared to utilize dialysate bag for continuous renal replacement therapy (crrt) and noted that there was leaking coming from a crease in the plastic of the bag.This bag was set aside for risk management and another bag was selected.This bag was not utilized in patient care.

Brand Name
B.BRAUN
Common Device Name
DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 twelfth avenue
bethlehem PA 18018
MDR Report Key19654808
Report Number19654808
Device Sequence Number6848225
Product Code KPO
UDI-Device Identifier04046963330910
UDI-Public(01)04046963330910
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/24/2024
Report Date (Section F) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4555
Device Catalogue Number4555
Device Lot Number2330293210
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer07/02/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age57 YR
Patient SexUnknown
Date Report Sent to FDA04/24/2024